Constant compositions in the sphere packing bound for classical-quantum channels

TitleConstant compositions in the sphere packing bound for classical-quantum channels
Publication TypeConference Proceedings
Year of Publication2014
AuthorsDalai, M, Winter, A
Refereed DesignationRefereed
Conference Name2014 IEEE International Symposium on Information Theory (ISIT)
Pagination151-155
Date Published07/2014
PublisherIEEE
Conference LocationHonolulu, HI, USA
DOI10.1109/ISIT.2014.6874813
Campus d'excel·lència internacional U A B